Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Feeling from grade I left varicocele, took medication. Semen count decreased after stopping medicine. Why?

Sir, I have feeling from grade I left varicocele . I have consult the doctor and taken the medicine of Lyco Q for 6 months. I have given the semen analysis test and my count was 77 milliion/cc at before two months. Doctor advised to stop the medicine. Now I have given of test of semen analysis the count was 58 million/cc. So please advise the count wil be decreaed by stopping the medicine or not
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  389
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Urologist 's  Response
Jul 2016

Thanks for your query.Based on the facts that you have posted it appears that you have grade one Varicocele.

You have been taking drugs as apart of treatment for varicocele .

To be true there is no medicine for treatment of varicocele.

The reduction in the sperm count after stopping the treatment is a coincidence and should be taken as a normal variation, and as such a count of 58 millions is within normal limits and you need not worry at all.

Answered: Fri, 8 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor